MathSciNet Relay Station
MathSciNet bibliographic data
MR254164 20.93
Feller, E. H.; Gantos, R. L. Indecomposable and injective $S$-systems with zero. Math. Nachr. 41 1969 37–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement